Thursday, March 11, 2010 mej, Community Member, asks

Q: Why is my foot vibrating??

Lately my foot has been vibrating on and off!! I have had some pain and I have been having flares in other places. My doctor has added 10mg. of prednisone yesterday. Does any body else experience this?

Answer This
Answers (4)
Brad, Health Guide
3/12/10 1:27am

Hi Mej,

I cant say I vibrate, but due to pred I do shake, sometimes my hands, legs, and feet will do so. Seems awful fast for it to affect you that way though. I would ask your doc about it and see what he has to say.

 

Brad

Reply
jackiedrury, Community Member
3/18/10 8:07pm

You know what, I thought I was crazy but I Have This Too!! When I lay down in bed I feel like my lower legs and feet are vibrating. I kept blaming the poor dog for scratching on our bed and then realized he wasn't even in our room. OOPS!! I thought it was just me. I have an appt. tomorrow and will ask about it. I'm having a nerve conduction test. I'll let you know what they say.

Reply
Lene Andersen, Health Guide
3/21/10 9:10pm

I'm assuming the doctor added prednisone to see if this could help you?  what other medications are you on? Some of the Biologics, like Enbrel, can give you neurological symptoms, so maybe you should talk to your doctor about all of your symptoms.  I'm not a doctor and not saying saying this definitely is a side effect, but it may be a good idea to have that on the radar, so to speak.

 

however, it sounds as if your doctor is on top of things, so you may want to give the prednisone a week or two to see if it helps your symptoms.

 

good luck!  please let us know how things go?

Reply
Tennisgram, Community Member
4/22/10 5:11pm

Yeah, mine did, and the next thing I know, I am diagnosed w/Fibromyalgia in addition to the RA. It sure is a weird feeling!

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By mej, Community Member— Last Modified: 12/25/10, First Published: 03/11/10